Geometry & Topology Monographs, Vol. 4 (2002),
Invariants of knots and 3-manifolds (Kyoto 2001),
Paper no. 19, pages 295--302.

Torsions of 3-manifolds

Vladimir Turaev

Abstract. We give a brief survey of abelian torsions of 3-manifolds.

Keywords. Torsions, 3-manifolds

AMS subject classification. Primary: 57M27. Secondary: 57Q10.

E-print: arXiv:math.GT/0211084

Submitted to GT on 27 November 2001. Paper accepted 22 July 2002. Paper published 13 October 2002.

Notes on file formats

Vladimir Turaev
Institut de Recherche Mathematique Avancee
Universite Louis Pasteur - C.N.R.S.
7 rue Rene Descartes, F-67084 Strasbourg, France

GTM home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to